RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 871–878 (Mi mz7528)  

This article is cited in 1 scientific paper (total in 1 paper)

On a uniqueness problem

Yu. N. Frolov

Bashkir Branch, Academy of Sciences of the USSR

Abstract: We prove a uniqueness theorem for series which are a broad generalization of Dirichlet series. In particular, we obtain a uniqueness theorem for series solutions of differential equations.

Full text: PDF file (444 kB)

English version:
Mathematical Notes, 1974, 16:6, 1116–1121

Bibliographic databases:

UDC: 517.5
Received: 14.01.1974

Citation: Yu. N. Frolov, “On a uniqueness problem”, Mat. Zametki, 16:6 (1974), 871–878; Math. Notes, 16:6 (1974), 1116–1121

Citation in format AMSBIB
\Bibitem{Fro74}
\by Yu.~N.~Frolov
\paper On a~uniqueness problem
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 871--878
\mathnet{http://mi.mathnet.ru/mz7528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372169}
\zmath{https://zbmath.org/?q=an:0306.30009}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1116--1121
\crossref{https://doi.org/10.1007/BF01098435}


Linking options:
  • http://mi.mathnet.ru/eng/mz7528
  • http://mi.mathnet.ru/eng/mz/v16/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020